Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sassy_Svengali

Taz Question

Recommended Posts

Hi :D

I've been using taz for about 2-3 weeks now and I don't really like the way my skin looks there. It is a weird texture and even looks wrinkled! (I am only 24.)

Is it normal for the taz to do this? I thought it was supposed to improve the texture of the skin. Does it take awhile or should I stop using it? If so, how long does it take?

Share this post


Link to post
Share on other sites

Is it wrinkled only when you move that wrinkled area? If it is then that's just loose skin that's about to peel.

Share this post


Link to post
Share on other sites

Hi. Tazorac is this kind of retinoid which almost always makes skin looking badly for several weeks. Probably you shouldn't see any negative effects like wrinkles, looking older, peeling after two months. But, this initial redness, drying, flake skin is completely normal, I am looking like old lobster now:) I put Tazorac everyday and my skin doesn't peel so much but I know that one, two day off and peeling will come back. That's why I don't want to stop. But it is working and this is most important and I've been using it only 1 week.

Share this post


Link to post
Share on other sites

It took 3 months for my skin to get used to Tazorac. Keep with it because it's great in the long haul. Always wear sunblock.

Share this post


Link to post
Share on other sites

Is it wrinkled only when you move that wrinkled area? If it is then that's just loose skin that's about to peel.

No, it looks wrinkled all the time. :(

Hi. Tazorac is this kind of retinoid which almost always makes skin looking badly for several weeks. Probably you shouldn't see any negative effects like wrinkles, looking older, peeling after two months. But, this initial redness, drying, flake skin is completely normal, I am looking like old lobster now:) I put Tazorac everyday and my skin doesn't peel so much but I know that one, two day off and peeling will come back. That's why I don't want to stop. But it is working and this is most important and I've been using it only 1 week.

Hmm...I don't use it daily, because I don't want to irritate it too much. Maybe I should use it daily.

My forehead looks like an old lobster. :surprised:

It took 3 months for my skin to get used to Tazorac. Keep with it because it's great in the long haul. Always wear sunblock.

Thanks Violet! Do you use it daily? Whch strength and form do you use? I use the gel, 1%.

You say it's great - what benefits have you gotten?

Share this post


Link to post
Share on other sites

I also had a terrible breakout when i first started tazorac, but stay with it please. it has worked so good for me, but i still dry out. my dr said to mix it with your moisturizer at night to help the flaking and peeling.. good luck and stay with it!

Share this post


Link to post
Share on other sites

Thanks for all your postive words. I am about to give up! It is peeling and looks awful. I don't know what to do. I' m thinking of switching to retin-a, but I am unsure.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×